# SDR 2003UALA00301

- Difficulty date: March 19, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 985, WL 208 STRINGER 17R ON FLOOR CREASE BEAM Z ANGLE IS DAMAGED.   MAJOR REPAIR ACCOMPLISHED. REPLACED Z ANGLE.
